# SDR SROM200600002

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 36,455 hours, 35,381 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 65MK784132
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CRACK IN NR 2 LOWER THRUST REVERSER DOOR P/N 65MK78413-2 ALONG IB BUMPER.  REMOVED BUMPER, STOP DRILLED CRACK, FABRICATE/INSTALL DOUBLER AND TRIPLER.  FABRICATE AND INSTALL NEW CAP TO COMPENSATE FOR DOUBLER AND TRIPLER.  ALL WORK ACCOMPLISHED IAW 8110-3 APPROVED DRAWING NR 7830233-1, REV ORIGINAL, DATED 03-20-2006 AND MATERIAL SUBSTITUTION REPORT NR 7830233-ER, REV ORIGINAL, DATED 03-20-2006.
